Common fixed point theorem for four selfmaps of a complete G-metric space

J. Niranjan Goud, V. Kiran, M. Rangamma

Abstract


In this paper, we prove a common fixed point theorem for four weakly compatible selfmaps of a complete G-metric space.

Full Text: PDF

How to Cite this Article:

J. Niranjan Goud, V. Kiran, M. Rangamma, Common fixed point theorem for four selfmaps of a complete G-metric space, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 580-593

Copyright © 2017 J. Niranjan Goud, V. Kiran, M. Rangamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.